# SDR ICRR201902010001

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Filed by: International Component Repair LLC, repair station ICRR255X
- Aircraft: N701SK
- Make and model: Cndair CL6002B19
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Link
- Part number: 601370161
- Part serial: RJSWA00125
- Condition: Abnormal
- Location: Engine Mount
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATION FLAW WAS DISCOVERED DURING ULTRASONIC TEST NDT 71-23-103 PART 4. TSN 37493.70 CSN 31715
